Downloads: 79

Files in This Item:
File Description SizeFormat 
1643-11.pdf831.14 kBAdobe PDFView/Open
Title: ON THE SEQUENCES BY THE HYBRID TYPE METHOD AND THE EXISTENCE OF COMMON FIXED POINTS OF FAMILIES OF NONEXPANSIVE MAPPINGS (Nonlinear Analysis and Convex Analysis)
Authors: 厚芝, 幸子  KAKEN_name
Author's alias: ATSUSHIBA, SACHIKO
Keywords: MSC: 47H09
49M05
Fixed point
nonexpansive mapping
nonexpansive semigroup
strong convergence
iteration
hybrid method
shrinking method
Issue Date: Apr-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1643
Start page: 94
End page: 102
URI: http://hdl.handle.net/2433/140630
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.